MathSciNet Relay Station
MathSciNet bibliographic data
MR1794346 (2001h:65152) 65N35 (65F05 65N22)
Guo, Ben-Yu; Shen, Jie Laguerre-Galerkin method for nonlinear partial differential equations on a semi-infinite interval. Numer. Math. 86 (2000), no. 4, 635–654.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement